Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximal functions, $ A\sb \infty$-measures and quasiconformal maps


Author: Susan G. Staples
Journal: Proc. Amer. Math. Soc. 113 (1991), 689-700
MSC: Primary 30C65; Secondary 42B25
MathSciNet review: 1075951
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the study of quasiconformal maps, one commonly asks, "Which classes of maps or measures are preserved under quasiconformal maps?", and conversely, "When does the said preservation property imply the quasiconformality of the map?". These questions have been studied by Reimann and Uchiyama with respect to the classes of BMO functions, maximal functions, and $ {A_\infty }$-measures. But, both authors assumed additional analytic hypotheses to establish the quasiconformality of the map. In this paper we utilize the geometry of quasiconformal maps to eliminate these auxiliary hypotheses and present results in the cases of maximal functions and $ {A_\infty }$-measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C65, 42B25

Retrieve articles in all journals with MSC: 30C65, 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1075951-2
PII: S 0002-9939(1991)1075951-2
Article copyright: © Copyright 1991 American Mathematical Society